# SDR DALA1026846901

- Difficulty date: September 23, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FLOORBEAM STA 365 IN MAIN CABIN PERFORMING PRI FOUND FRAME CUT AT STA 365 BELOW FLOOR AT STR 17 DUE TO PREVIOUS REPAIR.  COMPLIED WITH ERO 485381-14 REV ORIGINAL DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 169190 (DL75E102742).
